Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

The potential kernel and hitting probabilities for the general stable process in $ R\sp{N}$


Authors: W. E. Pruitt and S. J. Taylor
Journal: Trans. Amer. Math. Soc. 146 (1969), 299-321
MSC: Primary 60.60
DOI: https://doi.org/10.1090/S0002-9947-1969-0250372-3
MathSciNet review: 0250372
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 60.60

Retrieve articles in all journals with MSC: 60.60


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1969-0250372-3
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society